# SDR AALA201710319019

- Difficulty date: October 5, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 39,860 hours, 18,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D533771316200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND SIDE BOX BEAM HAS CRACK INDICATION AT FR 43 AND +Y1650. REPAIRED BOX BEAM PER EA 5315Y066.
